# SDR REXA2019072401132

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 27,670 hours, 18,291 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 3021
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AHRS 2 FAILURE AMBER PIT HDG EFIS COMP. REMOVED AND REPLACED AHRS #2 COMPUTER IAW AMM 34-21-01 OPS CHK GOOD OK FOR SVC.
